AdS waves as exact solutions to quadratic gravity


Creative Commons License

Gullu I., GÜRSES M., Sisman T. C. , TEKİN B.

PHYSICAL REVIEW D, vol.83, no.8, 2011 (Peer-Reviewed Journal) identifier identifier

  • Publication Type: Article / Article
  • Volume: 83 Issue: 8
  • Publication Date: 2011
  • Doi Number: 10.1103/physrevd.83.084015
  • Journal Name: PHYSICAL REVIEW D
  • Journal Indexes: Science Citation Index Expanded, Scopus

Abstract

We give an exact solution of the quadratic gravity in D dimensions. The solution is a plane-fronted wave metric with a cosmological constant. This metric solves not only the full quadratic gravity field equations but also the linearized ones which include the linearized equations of the recently found critical gravity. A subset of the solutions change the asymptotic structure of the anti-de Sitter space due to their logarithmic behavior.